# SDR EISA98096

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 737 To 908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP WORKCARD, FOUND SEAT TRACK CORRODED AT STA 737, 757, 775, 850, 870, 887, AND 908, RIGHT-HAND OUTBOARD TRACK.  REPLACED RIGHT-HAND OUTBOARD TRACK FROM STA 737 TO STA 965 PER SRM 53-05.  TT:  66,670:41 HOURS.  TC:  61,562.  (X)
